# SDR NAFA20040003

- Difficulty date: March 17, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Aircraft time: 22,337 hours
- Engine: Pwa R2800CB3
- Engine time: 1,809 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: DLN10
- Part serial: 75519
- Condition: Shorted
- Location: Engine
- Part time: 1,809 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE PRECAUTIONARY SHUT DOWN DUE TO LOSS OF LEFT DISTRIBUTOR.   REPLACED NR 2 ENGINE MAGNETO.  CHECK GOOD.
